Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fibroids in the uterus causing difficulty in passing urine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi,
Doctor :   How can i help you ?
User :   I would like to discus certain things with you. Is it Ok
Doctor :   yes, please
User :   From the last 2 years I have been having Fibroids and that is really a big concern. I take my sonography every 6 months. At present there are multiple fibroids and of 5.5 cms, 4.3cms,2.6cms...
Doctor :   ok,
User :   Various gynaec have told me different things. I am not having any bleeding problems and my periods are regular but I have started putting on too much of weight aroudn my stomach and there is difficulty in passing urine( I cannot hold for too long)
Doctor :   ok.
Doctor :   hat was the treatment option given by the doctors ?
Doctor :   What *
User :   removal of uterus
Doctor :   yes, thats the only option with multiple fibroids of the size you mentioned
Doctor :   and the weight gain cannot be attributed to the fibroids but yes the urge incontinence of the urine is one expected effect of fibroid uterus
Doctor :   Are you there ?
Doctor :   Are you there ?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor